Top answers from doctors based on your search:
Disclaimer

can i stop taking lisinopril cold turkey

A 67-year-old male asked:
Dr. Gary Singer
33 years experience Nephrology and Dialysis
Check BP: I suggest checking your blood pressure as symptoms may be due to high BP. Lisinopril 40 mg is 1/2 max dose and Diovan (valsartan) 80 mg is 1/4 max dos ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 45-year-old female asked:
Dr. Albert Pizzo
59 years experience Family Medicine
Stopping aspirin: You should be able to stop Aspirin without a problem.
1
1 thank
A 55-year-old male asked:
Dr. Bahman Omrani
16 years experience Pain Management
What strenght? what?: Ace inhibitors can be stopped abruptly if blood blood pressure is in the normal range and if the milligrams of the medication is low. Your prescribing ... Read More
1
1 thank
A 56-year-old member asked:
Dr. Calvin Weisberger
50 years experience Cardiology
lisinopril: You shouldn't stop your meds without being advised so by your dr., there is no particular rebound usually noted when stopping Lisinopril for hypertens ... Read More
A 47-year-old member asked:
Dr. Michael Fenster
30 years experience Cardiology
Ask your MD: Assuming you are taking your Lipitor (atorvastatin) for primary prevention(you have high cholesterol)and Lisinopril for htn, it may be possible.A hea ... Read More
13
13 thanks
A 34-year-old male asked:
Dr. Arnold Malerman
52 years experience Orthodontics
DO NOT STOP: Do not stop taking your ACE Inhibitor without consulting with your Cardiologist/GP/Internist, the physician that prescribed it for you. Medication on ... Read More
A male asked:
Dr. Philip Miller
46 years experience Family Medicine
NO: NO- not if you are taking it for hypertension.
A female asked:
Dr. Calvin Weisberger
50 years experience Cardiology
Drugs: with no other information about you, giving an answer would be irresponsible
A female asked:
Dr. Harold Fields
60 years experience Family Medicine
Lisinopril: I do not know why you aare taking it so I think you should call your doctor and tell him what the medication is doing to you so that he can change to ... Read More
A 49-year-old member asked:
Dr. Bennett Werner
43 years experience Cardiology
Few days: Give it a week.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month